# SDR HAIHEEA9825

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3442 · Weather Radar System
- Part: P500 Indicator
- Part number: MI5853013
- Condition: Malfunction
- Location: Radar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR INDICATOR FLASHES "ANTENNA".
